Alert archive / Florida / Tornado Warnings in 2014
Tornado Warning 1, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Jan 11, 2014, 2:34 PM EST for Hamilton County, Suwannee County, Florida. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 11, 2014, 2:34 PM EST (19:34 UTC)
- Expired
- Jan 11, 2014, 3:00 PM EST
- In force
- 26 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Hamilton County, FL, Suwannee County, FL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 11, 2:45 PM EST | TSTM WND DMG | Jasper, FL | NUMEROUS TRESS DOWN ACROSS THE AREA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.6 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 578 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
742 WFUS52 KJAX 111934 TORJAX FLC047-121-112000- /O.NEW.KJAX.TO.W.0001.140111T1934Z-140111T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 234 PM EST SAT JAN 11 2014 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * TORNADO WARNING FOR... CENTRAL HAMILTON COUNTY IN NORTHERN FLORIDA NORTHERN SUWANNEE COUNTY IN NORTHERN FLORIDA * UNTIL 300 PM EST * AT 235 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 11 MILES WEST OF LIVE OAK...MOVING NORTHEAST AT 40 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LIVE OAK...SUWANNEE SPRINGS AND JASPER. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST SATURDAY EVENING FOR SOUTHEAST GEORGIA. && LAT...LON 3054 8296 3032 8281 3021 8321 3029 8321 TIME...MOT...LOC 1935Z 236DEG 33KT 3028 8315 $$ ZIBURA
2 follow-up statements
386 WWUS52 KJAX 111941 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 241 PM EST SAT JAN 11 2014 FLC047-121-112000- /O.CON.KJAX.TO.W.0001.000000T0000Z-140111T2000Z/ HAMILTON FL-SUWANNEE FL- 241 PM EST SAT JAN 11 2014 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM EST FOR NORTHERN SUWANNEE AND CENTRAL HAMILTON COUNTIES... AT 241 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A TORNADO. THIS TORNADO WAS LOCATED 7 MILES WEST OF LIVE OAK...MOVING NORTHEAST AT 40 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LIVE OAK...SUWANNEE SPRINGS AND JASPER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST SATURDAY EVENING FOR SOUTHEAST GEORGIA. && LAT...LON 3025 8311 3031 8316 3054 8296 3032 8281 TIME...MOT...LOC 1941Z 241DEG 34KT 3030 8308 $$
368 WWUS52 KJAX 111959 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 259 PM EST SAT JAN 11 2014 FLC047-121-112010- /O.EXP.KJAX.TO.W.0001.000000T0000Z-140111T2000Z/ HAMILTON FL-SUWANNEE FL- 259 PM EST SAT JAN 11 2014 ...THE TORNADO WARNING FOR NORTHERN SUWANNEE AND CENTRAL HAMILTON COUNTIES HAS EXPIRED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST SATURDAY EVENING FOR SOUTHEAST GEORGIA. LAT...LON 3025 8311 3031 8316 3054 8296 3032 8281 TIME...MOT...LOC 2000Z 241DEG 34KT 3039 8290 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jan 11, 1:26 PM EST, 1 hour 8 minutes earlier.
Area forecast discussion, Jan 11, 1:26 PM EST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
126 PM EST SAT JAN 11 2014
.SHORT TERM /THROUGH TUESDAY/...
A COLD FRONT CONTINUES TO MARCH TO THE SE ACROSS SOUTHERN ALABAMA INTO
WEST CENTRAL GEORGIA EARLY THIS AFTN. A PRE-FRONTAL SQUALL LINE AHEAD
OF THE FRONT IS ENTERING INTERIOR SE GA AND THE SUWANNEE VALLEY WITH
NUMEROUS SHOWERS AND ISOLATED TSTMS...WITH SOME SEVERE TSTMS FURTHER
NORTH INTO CENTRAL GA. ACROSS NE FL...NOT MUCH ACTIVITY AS OF YET...WITH
A BLANKET OF LOW/MID CLOUDS PERSISTING OVER THE REGION. A FEW OF THESE
STRONGER STORMS WILL LIKELY MAKE IT INTO SE GA LATER THIS AFTN AND WILL
KEEP GUSTY WIND WORDING FOR THE TSTMS. CLOUDS MAY LIMIT TSTM COVERAGE
AND INTENSITY SOME ACROSS NE FL...BUT WITH SOME DEEP LAYER SHEAR...CANNOT
RULE OUT AN ISOLATED STRONGER STORM. FOR POPS...WILL CONTINUE TO USE
A STRIPE OF NEAR 100 PERCENT IN ADVANCE OF THE FRONT INTO THIS
EVENING...WITH COVERAGE DECREASING RAPIDLY AS THE BOUNDARY EXITS TO
THE SE OVERNIGHT. SKIES WILL CLEAR OVERNIGHT WITH A SUNNY SKIES AND
SEASONABLY COOL TEMPERATURES ON TAP FOR SUNDAY.
SURFACE HIGH PRESSURE RIDGE WILL MOVE EAST OF THE REGION SUNDAY NIGHT
INTO MONDAY. A WAVE OF LOW PRESSURE WILL DEVELOP IN THE BASE OF A
TROUGH AND MOVE EAST ACROSS THE REGION MONDAY NIGHT INTO TUESDAY
ALONG A COLD FRONTAL BOUNDARY. THIS WILL BRING A LIKELIHOOD OF
PRECIPITATION MONDAY NIGHT INTO TUESDAY MORNING...WITH WEAK SURFACE
RIDGING BUILDING IN TUESDAY AFTERNOON. TEMPERATURES WILL TREND
SLIGHTLY ABOVE NORMAL MONDAY...THEN FALL BACK TO NORMAL READINGS
FOR TUESDAY.
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
A SERIES OF FRONTAL SYSTEMS ARE PROGGED TO MOVE THROUGH. THE
FIRST FRONT WILL MOVE THROUGH WEDNESDAY...WITH A SHARPLY COOLER
AIRMASS ASSOCIATED WITH IT. THIS BOUNDARY COULD YIELD HIGHS ON
WEDNESDAY IN THE 50S...WITH A FREEZE POSSIBLE WEDNESDAY NIGHT. A
BRIEF TEMPERATURE RECOVERY IS EXPECTED ON THURSDAY...WITH HIGH
PRESSURE AND MORE ZONAL FLOW IN PLACE. ANOTHER FRONTAL BOUNDARY
IS EXPECTED TO MOVE THROUGH FRIDAY NIGHT...WITH ANOTHER PUSH OF
COOLER THAN NORMAL AIR.
&&
.AVIATION...
A FRONTAL BOUNDARY WILL MOVE SOUTHEAST ACROSS THE REGION TONIGHT.
THE MAIN ENERGY ASSOCIATED WITH THIS BOUNDARY WILL BE OUT OF
AHEAD OF IT...WITH THE CHANCE FOR THUNDERSTORMS AT AREA TAF SITES
FROM MID AFTERNOON INTO EARLY EVENING. IN GENERAL MVFR CONDITIONS
ARE EXPECTED AHEAD OF THE BOUNDARY...WITH LOCALLY LOWER CONDITIONS
POSSIBLE IN AND NEAR THUNDERSTORMS. PREVAILING VFR CONDITIONS ARE
EXPECTED FOR SUNDAY.
&&
.MARINE...
S/SW WINDS ARE INCREASING IN ADVANCE OF A COLD FRONT. SCA CONDITIONS
WILL PREVAIL OFFSHORE LATER THIS AFTN INTO SUNDAY...WITH CAUTION FOR
THE NEARSHORE WATERS. CONDITIONS WILL IMPROVE LATE SUNDAY AS HIGH
PRESSURE BUILDS IN. THE NEXT FRONT IS EXPECTED TO CROSS THE WATERS
TUESDAY...WITH ANOTHER ROUND OF SCA CONDITIONS LIKELY FOR MIDWEEK.
RIP CURRENTS: MODERATE RISK TODAY WITH RESIDUAL EASTERLY SWELL. LOW
RISK SUNDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 45 65 42 67 / 50 0 10 40
SSI 48 62 49 65 / 90 0 10 40
JAX 48 65 47 70 / 90 0 10 40
SGJ 52 63 52 71 / 80 0 10 40
GNV 50 67 47 73 / 80 0 10 50
OCF 53 69 49 74 / 80 0 10 50
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR ALACHUA-
BRADFORD-CLAY-DUVAL-FLAGLER-MARION-NASSAU-PUTNAM-ST JOHNS.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL NOON EST SUNDAY FOR ALTAMAHA SOUND GA
TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
&&
ALLEN/STRUBLEHazardous weather outlook, Jan 11, 2:10 PM EST, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 210 PM EST SAT JAN 11 2014 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-121100- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 210 PM EST SAT JAN 11 2014 ...TORNADO WATCH IN EFFECT FOR SOUTHEAST GEORGIA UNTIL 8 PM THIS EVENING... ...SMALL CRAFT ADVISORY FOR THE OFFSHORE COASTAL WATERS... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... ...LAKE WIND ADVISORY FOR PORTIONS OF NORTHEAST FLORIDA... ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE TODAY THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COLD FRONT WILL CROSS THE AREA THIS EVENING. STRONG TO ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ALONG THIS FRONT. DAMAGING WIND GUSTS AND ISOLATED TORNADOES ARE THE PRIMARY HAZARDS WITH THESE THUNDERSTORMS. A TORNADO WATCH IS IN EFFECT FOR SOUTHEAST GEORGIA UNTIL 8 PM THIS EVENING. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE COASTAL WATERS. EASTERLY SWELLS WILL CREATE AN ELEVATED RISK OF RIP CURRENTS AT AREA BEACHES. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO NEAR 20 MPH WITH GUSTS UP TO 30 TO 35 MPH IN SOME LOCATIONS. A LAKE WIND ADVISORY HAS BEEN ISSUED FOR PORTIONS OF NORTHEAST FLORIDA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... TEMPERATURES MAY FALL BELOW FREEZING OVER INLAND LOCATIONS ON WEDNESDAY NIGHT AND EARLY THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jan 11, 1:30 PM EST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
130 PM EST SAT JAN 11 2014
GAZ163-111900-
CLINCH-
130 PM EST SAT JAN 11 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN CLINCH
COUNTY FOR STRONG WINDS VALID UNTIL 200 PM EST...
AT 130 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 11 MILES SOUTHWEST OF DU PONT...MOVING
NORTHEAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND DU PONT...HOMERVILLE AND ARGYLE THROUGH 200 PM EST. GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3117 8268 3095 8255 3084 8285 3087 8297
3102 8297
TIME...MOT...LOC 1830Z 236DEG 33KT 3089 8297
ZIBURASpecial weather statement, Jan 11, 2:06 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
206 PM EST SAT JAN 11 2014
GAZ132-149-111930-
ATKINSON-COFFEE-
206 PM EST SAT JAN 11 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
ATKINSON AND WESTERN COFFEE COUNTIES FOR STRONG WINDS VALID UNTIL 230
PM EST...
AT 206 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF STRONG SHOWERS AND THUNDERSTORMS CENTERED 2 MILES SOUTHWEST
OF AMBROSE...MOVING NORTHEAST AT 40 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND AMBROSE...DOUGLAS...PRIDGEN AND
BROXTON THROUGH 230 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST SATURDAY EVENING
FOR SOUTHEAST GEORGIA.
LAT...LON 3176 8285 3135 8282 3126 8302 3143 8313
3155 8306 3161 8305
TIME...MOT...LOC 1906Z 236DEG 33KT 3158 8300
ZIBURASpecial weather statement, Jan 11, 2:20 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EST SAT JAN 11 2014
FLZ020-021-GAZ162-111945-
ECHOLS-HAMILTON-SUWANNEE-
220 PM EST SAT JAN 11 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
ECHOLS...CENTRAL HAMILTON AND NORTHERN SUWANNEE COUNTIES FOR STRONG
WINDS VALID UNTIL 245 PM EST...
AT 220 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHEAST OF SUWANNEE RIVER
STATE PARK...MOVING NORTHEAST AT 40 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND SUWANNEE RIVER STATE PARK...NEWBURN...
LIVE OAK...WEST LAKE...CROSSROADS...HOUSTON...SUWANNEE SPRINGS...
JENNINGS AND JASPER THROUGH 245 PM EST. GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST SATURDAY EVENING
FOR SOUTHEAST GEORGIA.
LAT...LON 3038 8320 3039 8318 3041 8320 3062 8315
3076 8281 3074 8278 3074 8274 3021 8282
3015 8324
TIME...MOT...LOC 1920Z 236DEG 33KT 3039 8309
ZIBURASpecial weather statement, Jan 11, 2:32 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
232 PM EST SAT JAN 11 2014
GAZ132>135-149-150-163-112015-
APPLING-ATKINSON-BACON-CLINCH-COFFEE-JEFF DAVIS-WARE-
232 PM EST SAT JAN 11 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...SOUTHEASTERN JEFF DAVIS...WESTERN APPLING...EASTERN
ATKINSON...WESTERN BACON...NORTHWESTERN CLINCH AND EASTERN COFFEE
COUNTIES FOR STRONG WINDS VALID UNTIL 315 PM EST...
AT 232 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
SHOWERS AND THUNDERSTORMS CENTERED OVER WEST GREEN...MOVING
NORTHEAST AT 55 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND WEST GREEN...NICHOLLS...DENTON...HAZLEHURST...PINE
GROVE AND GRAHAM THROUGH 315 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST SATURDAY EVENING
FOR SOUTHEAST GEORGIA.
LAT...LON 3127 8297 3186 8267 3190 8234 3110 8266
3109 8297
TIME...MOT...LOC 1932Z 236DEG 50KT 3164 8268
ZIBURAThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 9:12 PM EST | Small Craft Advisory | JAX | 36 hr | |
| Jan 11, 12:00 AM EST | Dense Fog Advisory | JAX | Baker, Bradford, Nassau, Suwannee, Union | 10 hr |
| Jan 11, 12:09 AM EST | Marine Dense Fog Advisory | JAX | 10 hr | |
| Jan 11, 4:32 AM EST | Lake Wind Advisory | JAX | Bradford, Flagler, Nassau | 15 hr |
| Jan 11, 2:20 PM EST | Special Weather Statement | JAX | Hamilton, Suwannee | 25 min |
| Jan 11, 2:31 PM EST | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 44 min |
| Jan 11, 2:45 PM EST | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 45 min |
| Jan 11, 3:14 PM EST | Special Weather Statement | JAX | Columbia, Suwannee | 31 min |
| Jan 11, 3:23 PM EST | Special Weather Statement | JAX | Nassau | 52 min |
| Jan 11, 3:24 PM EST | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton | 21 min |
| Jan 11, 3:41 PM EST | Special Marine Warning | JAX | 94 min | |
| Jan 11, 3:47 PM EST | Severe Thunderstorm Warning | JAX | Baker, Columbia, Duval, Nassau | 58 min |
| Jan 11, 3:50 PM EST | Special Weather Statement | JAX | Columbia, Union | 40 min |
| Jan 11, 3:58 PM EST | Special Marine Warning | JAX | 2 hr | |
| Jan 11, 4:05 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Baker, Bradford, Clay, Columbia, Duval and 3 more | 55 min |
| Jan 11, 4:47 PM EST | Special Weather Statement | JAX | Duval | 43 min |
| Jan 11, 4:59 PM EST | Special Weather Statement | JAX | Alachua, Bradford, Clay, Union | 46 min |
| Jan 11, 5:15 PM EST | Special Marine Warning | JAX | 60 min | |
| Jan 11, 5:22 PM EST | Special Weather Statement | JAX | Marion | 38 min |
| Jan 11, 5:43 PM EST | Severe Thunderstorm Warning | JAX | Clay, Saint Johns | 47 min |
| Jan 11, 5:48 PM EST | Special Weather Statement | JAX | Flagler, Putnam, Saint Johns | 42 min |
| Jan 11, 5:51 PM EST | Special Marine Warning | JAX | 114 min | |
| Jan 11, 6:01 PM EST | Special Weather Statement | JAX | Marion | 44 min |
| Jan 11, 6:28 PM EST | Special Weather Statement | JAX | Flagler, Putnam, Saint Johns | 47 min |
Nearby
Tornado Warnings in Florida, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.